# SDR AALA20001806

- Difficulty date: October 16, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INTERCOSTAL CORRODED 1 INCH BY 13 INCHES, ALONG UPPER OUTBOARD EDGE STATION 1309-1322 BETWEEN STRINGER 27L AND 28L.  REPLACED INTERCOSTAL PER SRM 51-01.  (M)
